# SDR SWAA2016071853931

- Difficulty date: July 6, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT Z-ANGLE CORRODED BETWEEN BS 727B TO BS 749.  R & R Z-ANGLE IAW SRM.
